# SDR HALA0700509

- Difficulty date: November 30, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,248 hours, 15,674 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 537213
- Condition: Binding
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG: LDG GEAR MONITOR.  PERFORMED FIM 32-61-00.  FOUND RT NLG FWD DOOR BINDING AT STRUT ASSY FOR GROUND RELEASE HANDLE.  REMOVED AND REPLACED RT FWD NOSE GEAR DOOR'S STRUT.  GEAR SWING CKS OK PER AMM 32-22-02.
